# SDR UALA2010111904275

- Difficulty date: November 19, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 60,051 hours, 11,646 cycles
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT WEDGE DELAMINATED AT IB TRACK AREA.  TEMP INJECTION REPAIR ACP AND ULTRASONIC VERIFIED NO DISBOND.   REMOVED THE SLAT, BONDING REPAIRED PER SRM.  TOUCH UP PAINT PER AMM.  REINSTALLED THE SLAT PER AMM.  ADJUSTED AND OPS TEST OKAY.
